# SDR SWAA2025091599869

- Difficulty date: August 9, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E UPPER SURFACE PANEL JUST INBD OF NR 5 SPOILER O/B L-CLIP COMMON TO DEFLECTION CONTROL RIB IS CRACKED.   REMOVED AND REPLACED CLIP IAW SRM 51-40-02 & DWG 115A6200, LEFT WING T/E UPPER SURFACE PANEL JUST INBD OF NR 5 SPOILER OTBD L-CLIP COMMON TO DEFLECTION CONTROL RIB.
